# SDR HEEA084613

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,643 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1648
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER BREAKS SQUELCH, POSSIBLE WATER DAMAGE. FOUND NO SIGNS OF WATER DAMAGE.  FOUND RECEIVER AND TRANSMITTER WEAK AT 118 MHZ.  ALIGNED RECEIVER.  REPAIRED.  REPLACED C531 CAPACITOR AND Q504 TRANSISTOR.  REPAIRED.  BENCH CHECK GOOD.
